# SDR MASA2009121000347

- Difficulty date: December 10, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 15,646 hours, 1,086 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 0319148338
- Condition: Cracked
- Location: Cockpit
- Part time: 31,300 hours, 24,179 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ASH FLT 2872 SLC-PHX.  AIRCRAFT DIVERTED, AN EMERGENCY DECLARED DUE TO CAPT'S WINDSHIELD OUTER PLY WAS SHATTERED.  FERRIED PLANE TO PHX AND REPLACED THE WINDSHIELD.
